Journal article icon

Journal article

3-DIMENSIONAL EINSTEIN-WEYL GEOMETRY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/aima.1993.1002

Authors


PEDERSEN, H More by this author
Journal:
ADVANCES IN MATHEMATICS
Volume:
97
Issue:
1
Pages:
74-109
Publication date:
1993-01-05
DOI:
ISSN:
0001-8708
URN:
uuid:fba601ac-c6bd-4e84-ba19-8f49a3a8b20d
Source identifiers:
4229
Local pid:
pubs:4229

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP